# SDR DALA2015051003236

- Difficulty date: May 7, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT BS 1640, LBL 24, SEAT TRACK CORRODED.  REPLACED SEAT TRACK IAW SRM 53-60-52 DWG 146N5130, REV A.
